Nagoya Mathematical Journal

On the series for $L(1,\chi)$

Ming-Guang Leu and Wen-Ch'ing Winnie Li

Full-text: Open access

Article information

Nagoya Math. J., Volume 141 (1996), 125-142.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11M20: Real zeros of $L(s, \chi)$; results on $L(1, \chi)$


Leu, Ming-Guang; Li, Wen-Ch'ing Winnie. On the series for $L(1,\chi)$. Nagoya Math. J. 141 (1996), 125--142.

Export citation


  • [] R. Ayoub, An Introduction to the Analytic Theory of Numbers, Mathematical sur- veys, No. 10,Amer. Math. Soc, Providence,1963.
  • [2] P.T. Bateman and S. Chowla, Theequivalence of two conjectures in thetheory of
  • [3] H.Davenport,On the series for L(l), J. London Math. Soc. 24 (1949), 229-233.
  • [4] T. Ono, A deformation of Dirichlet's class number formula, Algebraic Analysis 2 (1988), 659-666.
  • [5] L. C. Washington, Introduction to cyclotomic fields, Springer-Verlag, New York, 1982.
  • [6] H. C. Williams and J. Broere, A computational technique for evaluating L(l,) and the class number of a real quadratic field, Math. Comp., 30 (1976), 887-893.
  • [7] M.-G.Leu, On a problem of Davenport and Erds concerning the series for L(l,) (1995),submitted. Ming-Guang Leu Department of Mathematics National Central University Chung-Li, Taiwan 32054 Republic of China Wen-Ch'ing Winnie Li Department of Mathematics Pennsylvania State University University Park Pennsylvania 16802, U.S.A.